I've been using it since 2006... I was having problems with my back..but as time went on my knees.. hips..also began to bother me... now I have it everywhere. ..and it's really bad.. I'm just at my wits end..and I know it's because of Advair. ..my life has been effected because of it... and no one told me about the side effects
MB-ohio; It really is hard to say if it's just the Advair after 10 years on it you might have gotten this anyway the best you can do is talk with your doctor or see a Rheumatologist That can help you with the bone pain and joints etc; Don't give up the sooner the better to get in and see a doctor to see what point your at and what they can do to slow it down or stop it and help you with the pain. best wishes Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Advair HFA - Is it painful in the lungs when you first start on advair because it is trying to keep?
Posted 21 Oct 2009 • 1 answer
Posted 28 Jun 2010 • 1 answer
Advair Diskus - is there help for people to receive Advair at a lower cost? have problem being able?
Posted 24 Sep 2013 • 1 answer
Posted 28 Dec 2013 • 2 answers
Posted 24 Aug 2014 • 1 answer